MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXUSA
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as an mdr due to the reportable malfunction pto leak.Since this reportable malfunction is associated only with the kit, this mdr will be only against the kit.A batch record review for kit lot p320 was conducted.There were no non-conformances associated with this complaint.This lot met all release requirements.A review of kit lot p320 shows no trends.Trends were reviewed for complaint categories alarm #57: return pump (#3) error and pto leak.No trends were detected for these complaint categories.An investigation has been performed based only on the customer complaint description; neither the kit nor any kit components were returned.No photographs were provided for evaluation either.The pto leak could not be verified, and therefore, neither could the root cause.No further action is required at this time; this investigation is now complete.(b)(6) jm 18/may/2026.
 
Event or Problem Description
The customer contacted therakos to report that an alarm # 57: return pump (#3) error and a pump tubing organizer (pto) leak occurred with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.Approximately 1050 ml of whole blood had been processed.The ecp treatment was aborted, and residual blood was not returned to the patient.Treatment was starting elutriation when alarm #57: return pump (#3) error occurred.The customer reset the alarm and noted the pump was not turning properly when the pump tubing inside the organizer broke.The customer was not able to clearly articulate which section broke.No pictures were taken, and the kit was discarded.The patient has been reported to have been stable.No patient harm has been reported.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown
dublin, D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
mark wendelken
440 route 22 east
suite 302
bridgewater, NJ 08807
MDR Report Key25211879
Report Number3036773437-2026-00047
Device Sequence Number21465859
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P320(17)270401
Combination Product (Y/N)Y
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale
Patient Weight37 KG